Alert archive / Wisconsin / Frost Advisories in 2014
Frost Advisory 1, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at May 15, 2014, 7:31 PM CDT for 15 counties in Wisconsin. It took effect at May 16, 2014, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2014, 7:31 PM CDT (00:31 UTC)
- In effect from
- May 16, 2014, 1:00 AM CDT
- Expired
- May 16, 2014, 6:53 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374 WWUS73 KGRB 160031 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 731 PM CDT THU MAY 15 2014 ...FROST EXPECTED LATE TONIGHT... .UNSEASONABLY COOL AIR REMAINS FIRMLY ENTRENCHED ACROSS THE WESTERN GREAT LAKES REGION TONIGHT. IT IS EXPECTED CLOUDS WILL CLEAR ENOUGH TO ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MIDDLE 30S AND ALLOW FOR THE FORMATION OF FROST. WIZ020-030-031-035>040-045-048>050-073-074-160945- /O.NEW.KGRB.FR.Y.0001.140516T0600Z-140516T1200Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 731 PM CDT THU MAY 15 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY. * MOST LOCATIONS TONIGHT WILL SEE LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S WITH LIGHT NORTHWEST WINDS. A FEW LOCATIONS NEAR WAUSAU...MARSHFIELD AND WISCONSIN RAPIDS COULD SEE TEMPERATURES AS LOW AS THE UPPER 20S. * AREAS OF FROST SHOULD FORM OVERNIGHT...ASSUMING CLOUDS DECREASE AS EXPECTED. IF CLOUDS DO NOT CLEAR...THE CHANCES OF FROST ARE REDUCED. * THE FROST COULD CAUSE DAMAGE OR KILL COLD SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ECKBERG
3 follow-up statements
859 WWUS73 KGRB 160337 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1037 PM CDT THU MAY 15 2014 ...FROST EXPECTED LATE TONIGHT... .UNSEASONABLY COOL AIR REMAINS FIRMLY ENTRENCHED ACROSS THE WESTERN GREAT LAKES REGION TONIGHT. IT IS EXPECTED CLOUDS WILL CLEAR ENOUGH TO ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MIDDLE 30S OVERNIGHT AND ALLOW FOR THE FORMATION OF FROST. WIZ020-030-031-035>040-045-048>050-073-074-161145- /O.CON.KGRB.FR.Y.0001.140516T0600Z-140516T1200Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1037 PM CDT THU MAY 15 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * MOST LOCATIONS TONIGHT WILL SEE LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S WITH LIGHT NORTHWEST WINDS OVERNIGHT. A FEW LOCATIONS NEAR WAUSAU...MARSHFIELD AND WISCONSIN RAPIDS COULD SEE TEMPERATURES AS LOW AS THE UPPER 20S. * AREAS OF FROST SHOULD FORM OVERNIGHT...ASSUMING CLOUDS DECREASE AS EXPECTED. IF CLOUDS DO NOT CLEAR...THE CHANCES OF FROST ARE REDUCED. * THE FROST COULD CAUSE DAMAGE OR KILL COLD SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ECKBERG
365 WWUS73 KGRB 160821 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 AM CDT FRI MAY 16 2014 ...FROST EARLY THIS MORNING... .AN UNSEASONABLY COOL AIR MASS WILL REMAIN FIRMLY ENTRENCHED ACROSS THE WESTERN GREAT LAKES REGION THROUGH SATURDAY MORNING. TEMPERATURES WILL DIP INTO THE 30 TO 35 RANGE EARLY THIS MORNING TO PRODUCE AREAS OF FROST. COLD TEMPERATURES ARE ALSO POSSIBLE AGAIN EARLY SATURDAY MORNING TO ALLOW THE FORMATION OF FROST FOR ONE MORE NIGHT. WIZ020-030-031-035>040-045-048>050-073-074-161200- /O.CON.KGRB.FR.Y.0001.000000T0000Z-140516T1200Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 321 AM CDT FRI MAY 16 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * MOST LOCATIONS WILL SEE LOW TEMPERATURES DIP INTO THE LOWER TO MIDDLE 30S WITH LIGHT NORTHWEST WINDS EARLY THIS MORNING. A FEW LOCATIONS COULD SEE TEMPERATURES AS LOW AS THE UPPER 20S. * AREAS OF FROST ARE EXPECTED EARLY THIS MORNING. * THE FROST COULD CAUSE DAMAGE OR KILL COLD SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TH
361 WWUS73 KGRB 161153 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 653 AM CDT FRI MAY 16 2014 ...MORE FROST POSSIBLE TONIGHT... .AN UNSEASONABLY COOL AIR MASS WILL REMAIN FIRMLY ENTRENCHED ACROSS THE WESTERN GREAT LAKES REGION THROUGH SATURDAY MORNING. TEMPERATURES WILL CLIMB TO NEAR 40 BY 8 AM TO END THE THREAT OF FROST THIS MORNING. COLD TEMPERATURES ARE POSSIBLE AGAIN EARLY SATURDAY MORNING TO ALLOW THE FORMATION OF FROST AGAIN. LISTEN TO LATER FORECASTS TODAY. WIZ020-030-031-035>040-045-048>050-073-074-161300- /O.CAN.KGRB.FR.Y.0001.000000T0000Z-140516T1200Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 653 AM CDT FRI MAY 16 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 15, 6:12 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 15, 6:12 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 612 PM CDT THU MAY 15 2014 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 231 PM CDT THU MAY 15 2014 SEVERAL FCST ISSUES TO WADE THRU OVER THE NEXT 24 HOURS AS A BROAD UPR TROF TO RESIDE OVER THE GREAT LAKES. FOR TNGT...ISSUES RANGE FROM EXTENT OF PCPN...TO CLOUD COVER...TO POTENTIAL FOR FROST. FOR FRI...EXTENT OF PCPN REDEVELOPMENT AND MAX TEMPS NEED TO BE ADDRESSED. THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF LOW PRES LOCATED OVER CNTRL LAKE HURON WITH ONE CDFNT STRETCHED SWD THRU THE APPALACHIANS AND A SECOND CDFNT STRETCHED SWWD TOWARD THE MID-MS VALLEY. FARTHER TO THE WEST...AN AREA OF HI PRES EXTENDED ACROSS THE PLAINS. LOCAL RADAR MOSAIC INDICATED A COUPLE BANDS OF LIGHT RAIN SHWRS OVER THE GREAT LAKES ROTATING AROUND AN LARGE UPR TROF WHICH ENCOMPASSED MUCH OF THE E-CNTRL CONUS. THE UPR TROF TO EXTEND FROM THE WRN GREAT LAKES SWD THRU THE TN VALLEY TNGT. THE MAIN PCPN BAND ASSOCIATED WITH THE SFC LOW TO STAY PRIMARILY TO OUR EAST...ALTHO THE WRN EDGE OF THE DEFORMATION ZONE MAY STILL CLIP FAR NE PORTIONS OF WI THIS EVENING. A SECONDARY PCPN BAND ASSOCIATED WITH A STRONG SHORTWAVE ROTATING THRU IL...SHOULD STAY TO OUR SOUTH OVRNGT. THIS LEAVES MOST OF THE FCST AREA UNDER A COLD CYCLONIC FLOW WITH A POTENTIAL OF FROST IF THE CLOUDS ARE ABLE TO SCATTER OUT ENUF. TIME SECTIONS SHOW ENUF LOW AND HI-LEVEL MOISTURE TO REMAIN OVER NE WI TO KEEP MOST OF THE FROST AWAY. HOWEVER...ANY SIGNIFICANT BREAKS IN THE CLOUDS...COMBINED WITH LIGHT WINDS...WOULD ALLOW FROST TO DEVELOP AND A POTENTIAL FOR HEADLINES. AFTER COLLABORATING WITH ARX...HAVE DECIDED TO ISSUE A SPS FOR THE FROST POTENTIAL UNDER THE ASSUMPTION THAT ENUF CLOUDS WL HOLD THRU THE NGT. THIS UPR TROF TO ONLY SLOWLY MOVE EAST ACROSS THE GREAT LAKES REGION ON FRI. ANY BREAKS IN THE CLOUDS WL QUICKLY FILL IN BY MID- MORNING AS WIDESPREAD CU DEVELOPS BETWEEN DAYTIME HEATING AND THE COLD CYCLONIC FLOW ALOFT. EXPECT SCATTERED SHWR ACTIVITY TO POP UP EITHER LATE MORNING OR EARLY AFTERNOON AND THEN PERSIST THRU THE REST OF THE DAY. ANOTHER VERY COOL DAY CAN BE EXPECTED WITH MAX TEMPS AGAIN FROM 45-50 DEGS NORTH...50-55 DEGS SOUTH. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 231 PM CDT THU MAY 15 2014 FCST CONCERNS INCLUDE PCPN TRENDS...COOL TEMPERATURES AND FROST/FREEZE POTENTIAL EARLY IN THE WEEKEND...FOLLOWED BY MODERATING TEMPERATURES...AND A CHANCE OF SHRA/TSTMS FOR THE MIDDLE OF THE NEXT WORK WEEK. AN UPPER LEVEL TROF WILL SLOWLY CROSS THE REGION FRIDAY NIGHT... THEN EXIT NE WI ON SATURDAY. WITH A LACK OF ANY SIGNIFICANT DYNAMIC FORCING EXPECTED...PCPN SHOULD BE PRIMARILY DRIVEN BY DIURNAL TRENDS. WILL HAVE SMALL POPS IN THE FCST FOR FRIDAY EVENING...GENERALLY DRY CONDITIONS FOR THE OVERNIGHT PERIOD AND EARLY SATURDAY...THEN INCREASING POPS DURING THE LATE MORNING AND AFTERNOON ON SATURDAY. THE HIGHEST POPS ON SATURDAY WILL BE OVER FAR NE WI...DUE TO THE CLOSE PROXIMITY OF THE UPPER TROF. ISOLD SHOWERS MAY LINGER ACROSS FAR NE WI EARLY SATURDAY EVENING...BUT DRY CONDITIONS SHOULD PREVAIL FOR THE REST OF THE NIGHT. HAVE ADDED FROST INTO THE GRIDS/ZFP FOR FRIDAY NIGHT AND SATURDAY NIGHT. ALTHOUGH CLOUD COVER WILL BE A CONCERN ON FRIDAY NIGHT... MODELS SUGGEST SOME POTENTIAL FOR PARTIAL CLEARING OVER MAINLY NC/C WI LATE...WHICH WOULD ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S. LIGHT WINDS WILL ALSO BE VERY FAVORABLE FOR FROST FORMATION. ON SATURDAY NIGHT...SKIES ARE EXPECTED TO BECOME PARTLY CLOUDY OVER THE ENTIRE CWA. THE COOLEST AIR WILL HAVE ALREADY SHIFTED EAST OF THE REGION BY THEN...BUT CLEARING SKIES AND LIGHT WINDS WOULD SUPPORT LOW TEMPS IN THE UPPER 20S TO MIDDLE 30S ACROSS MOST OF THE FA. WILL NEED TO MONITOR C/EC WI FOR POSSIBLE FROST/FREEZE HEADLINES (NORTHERN WI HEADLINES WILL NOT START UNTIL MAY 19). UPPER RIDGING AND THE PRESENCE OF A CANADIAN HIGH PRESSURE SYSTEM SHOULD BRING DRY CONDITIONS ON SUNDAY AND SUNDAY NIGHT. AS THE CANADIAN HIGH SHIFTS EAST ON MONDAY...DEVELOPING RETURN FLOW SHOULD LEAD TO A CHANCE OF SHOWERS OVER OUR WESTERN COUNTIES DURING THE AFTERNOON. CONTINUED SOUTHERLY RETURN FLOW WILL BRING AN INCREASE IN MOISTURE AND INSTABILITY DURING THE MIDWEEK PERIOD... ALONG WITH A CHANCE OF SHOWWERS AND TSTMS. RIGHT NOW...THE BEST CHANCE OF TSTMS APPEARS TO BE ON WEDNESDAY...AS A COLD FRONT MOVES THROUGH THE REGION. TEMPERATURES WILL START OUT WELL BLO NORMAL EARLY IN THE PERIOD... BUT WILL MODERATE AS THE UPPER TROF SHIFTS NE OF THE REGION OVER THE WEEKEND...THEN RETURN TO NEAR NORMAL BY THE MIDDLE OF THE NEXT WORK WEEK. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 556 PM CDT THU MAY 15 2014 LIGHT SNOW WAS REPORTED THIS AFTERNOON NEAR IRON MOUNTAIN...MICHIGAN. ANY LIGHT RAIN SHOWERS (MIXED WITH SNOW IN FAR NORTHEAST WISCONSIN WILL AROUND SUNSET. LATEST CANADIAN MODEL WOULD SUGGEST THAT SKIES WILL BECOME CLEAR TO PARTLY CLOUDY OVERNIGHT. HAVE TRENDED THE CIGS THIS WAY. A BROKEN DECK BETWEEN FOUR AND SIX THOUSAND FEET WILL REDEVELOP LATE FRIDAY MORNING AND CONTINUE THROUGH THE AFTERNOON INTO EARLY FRIDAY EVENING. SCATTERED SHOWERS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON. WINDS WILL BE NORTHWEST FOR THE MOST PART THROUGH FRIDAY AFTERNOON. WINDS ALONG THE LAKE AND BAY SHOULD GO EAST OR SOUTHEAST. WINDS WILL BE LIGHT AND VARIABLE ACROSS THE FOX VALLEY LATER FRIDAY AFTERNOON AND COULD POSSIBLY TURN TO THE EAST IF LAKE BREEZE MAKES IT THIS FAR WEST. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KALLAS LONG TERM......KIECKBUSCH AVIATION.......ECKBERG
Hazardous weather outlook, May 15, 2:34 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 234 PM CDT THU MAY 15 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 234 PM CDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A COLD AIR MASS MAY LEAD TO PATCHY OR AREAS OF FROST ACROSS PARTS OF CENTRAL WISCONSIN LATE TONIGHT. ANTICIPATED CLOUD COVER MAY HELP TO PROTECT THE AREA FROM A WIDESPREAD FROST OVERNIGHT. IF CLOUDS ARE ABLE TO CLEAR OUT FOR ANY LENGTH OF TIME...THE POTENTIAL FOR A WIDESPREAD FROST WILL INCREASE. THOSE WITH AGRICULTURAL INTERESTS SHOULD MONITOR LATER FORECASTS AND CONSIDER PROTECTING SENSITIVE PLANTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY COLD WEATHER WILL NECESSITATE TAKING ACTION TO PROTECT COLD- SENSITIVE VEGETATION FRIDAY NIGHT AND SATURDAY NIGHT. CLOUD COVER MAY PREVENT WIDESPREAD FROST FROM FORMING FRIDAY NIGHT...BUT CLEARING SKIES AND LIGHT WINDS SHOULD FAVOR FROST DEVELOPMENT ON SATURDAY NIGHT. REGARDLESS OF WHETHER OR NOT FROST OCCURS... TEMPERATURES WILL BE COLD ENOUGH TO WARRANT TAKING SENSITIVE PLANTS INDOORS. IF THAT IS NOT POSSIBLE...THEY SHOULD BE COVERED TO PROTECT THEM FROM THE COLD. THERE IS A CHANCE OF THUNDERSTORMS DURING THE MIDDLE OF NEXT WEEK...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-161945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 234 PM CDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTY NORTH WINDS AND HIGH WAVES WILL POSE A THREAT TO SMALL CRAFT EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS DURING THE MIDDLE OF NEXT WEEK...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR DURING THAT TIME. AK/TSK
In the hours before
Special weather statement, May 15, 2:50 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 250 PM CDT THU MAY 15 2014 WIZ030-031-035>037-045-160400- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 250 PM CDT THU MAY 15 2014 ...FROST POSSIBLE EARLY FRIDAY MORNING... AN UNUSUALLY COLD AIR MASS WILL REMAIN IN PLACE OVER NORTHEAST WISCONSIN THROUGH SATURDAY. FROST POTENTIAL FOR TONIGHT WILL DEPEND ON HOW MUCH CLOUD COVER LINGERS OVERNIGHT. IF SKIES MANAGE TO CLEAR OUT FOR ANY LENGTH OF TIME...FROST DEVELOPMENT WOULD BECOME MORE LIKELY. PEOPLE THAT HAVE SENSITIVE PLANTS SHOULD EITHER TAKE THEM INDOORS OR BE SURE TO COVER THEM. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 2:31 PM CDT | Frost Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 10 more | 16 hr |
Nearby
Frost Advisories in Wisconsin, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.